Nasal & Sinus Decongestant

Temporarily relieves nasal congestion due to common cold, hay fever, other respiratory allergies, nasal congestion associated with sinusitis. Available in 100ct & 250ct.

Active Ingredient in each tablet:

  • Phenylephrine HCI 5.0 mg (Nasal Decongestant)

Quantity